New message

Questions, experiences and reviews (49)

Message Written by
Accidentally took 2 12 hour original Sudafed capsules - do I need to do anything?
This morning I took a 12 hour extended release Sudafed, then got ready for work. On my way out the door I forgot that I had taken it already and took another. Other than staying away from caffeine today, is there anything I need to do?
VllyGrrl
03/18/08
Reply
  drink lots of water do not drive stayaway from caffine and relax
nan4bunny
03/18/08
Two 24 hour sudafed?
Im pretty paranoid when it comes to this stuff, but Ive taken two 24 hour sudafed tablets and it says not to exceed one in 24 hours?
oh geez
04/04/08
Reply
  first, why did you take 2, but, you'll be fine, 1 is the recommended dosage, but you won't freak out, may not be able to sleep though. seriously, why did you take 2?
juju bee
04/04/08
Which would be more effective? 24 hour sudafed or taking it 4-6 hours?
I have fluid built up in my middle ear or behind my ear drum.

Anyway, everyone has been telling me to take sudafed every 4-6 hours for a week. I bought 24 hour sudafed today...will that be just as effective as taking it every 4-6 hours....

Or would taking it every couple of hours help it faster? I need someone to answer who knows...help me please?
¯°¯¯°¯ §ωōōz£έ ¯°¯¯°¯
10/13/08
Reply
Can I mix sudafed with normal painkillers?
I took some 12 hour sudafed about six hours ago, am I safe to take a few paracetamol before going to bed?
andy m
09/02/08
Reply
  Sudafed is a decongestant and paracetamol is a pain medicine. Yes, you can take both at the same time.
xih8ux
09/02/08
what pain relievers can I take while on sudafed?
I took a dose (60mg) of real Sudafed (24-hour, not the PE kind), but I still have a headache - what else can I safely take?
davethedog
01/28/11
Reply
i had a tampon in for an hour yesterday. i had taken a sudafed on an empty stomach before that?
about an hour after the former and a half hour after the latter, i threw up. once, single time. i had some very bad cramps for maybe ten-fifteen minutes before i threw up, which continued for a few hours (most likely because i had my period, i'm guessing?) anyway, it only occurred to me just now that vomiting is a warning sign of tss. now, i have felt nothing out of the ordinary since then and that occurred just over 24 hours ago. should i be worried? could i just attribute it to the sudafed on the empty stomach or the bad cramps or should i be concerned and contact a doctor asap?
note: i took the sudafed around 3:30 and had lunch around 11:30... if that counts as an 'empty stomach' - although (and i apologize for being graphic) when i threw up, i recognized remnants of my lunch, meaning my stomach couldn't really have been empty.
i have also felt tired lately, but that also could be because i have a cold and usually am fatigued the first day of my period. but i thought i should share that in case it was important, as well.
thank you for your input -- this is very important to me.
what's your question?
11/05/06
Reply
  If you took a sudafed, I am assuming that you are feelling like you are catching a cold or flu or something. Your throwing up was probably because your food did not digest and the sudafed did not help the digestion process. You probably don't have TSS. Although one of the signs is sudden vomiting, it is accompanied by a high fever and headache.

If you are really concerned, talk with your OB Gyne.
cbellsew
11/06/06
Can sudafed cause anxiety attacks?
I've only taken sudafed 3 times in my life
the first time I threw up and that's it
the last two I ended up having really bad anxiety attacks
and the last time I ended up really high.
I took sudafed sinus 24 hour, are the two linked?
stephie_x
03/31/11
Reply
Is it safe to take omeprazole and sudafed?
I take omprezole a half an hour before eating to reduce/stop stomach acid and I have been taking sudafed today for I am sick. I last took sodafed six hours ago. Is it safe?
Neigh.
02/28/11
Reply
  yeah :)
i do.
omprezole just makes your stomach less acidic,
you can take anything with it.
x
εїз Ally εїз
02/28/11
can i take tylenol cold and sudafed 24 hour together?
i am taking the sudafed for my sinuses but i feel like i have a fever, sore throat and a cough coming on so i wanted to know if it was alright to take them together the tylenol cold also has medicine for nasal decongestion is it bad to mix those?
jtwoforone
11/12/09
Reply
  No, both of these contain the same active ingredient for nasal congestion, pseudoephidrine. Taking them both together could cause your heart to race and your blood pressure to spike.

Take some plain tylenol for the fever and pain. If the cough is really bad, take a separate cough med.
Jodith
11/12/09
Is it ok to consume alcohol after taking Sudafed?
I want to drink tonight and was wondering if it is ok to drink alcohol (beer) after taking a pill of "12 hour Sudafed nasal and sinus congestion" or if there are any bad things that could happen
GNR Slash
11/08/08
Reply
  no!!...thats a drug...you have to wait til it gets into your sytem
bella2nv01♥
11/08/08
Is it ok do consume alcohol after taking Sudafed?
I want to drink tonight and was wondering if it is ok to drink alcohol (beer) after taking a pill of "12 hour Sudafed nasal and sinus congestion" or if there are any bad things that could happen
GNR Slash
11/08/08
Reply
  You'll be fine. You may get sleepy faster. Have a nice nap.
Mass Marauder
11/08/08
Is taking 1 sudafed 12 hour everyday bad?
Liz D
07/28/09
Reply
  as long as its in the reccomended dosage i dont think so.
G W
07/28/09
is a generic sudafed 12 hour ok to take while pregnant.?
im 30 weeks and have gotten a bad cold. this is all i have in my house is it ok to take?
Tiffanie D
03/02/10
Reply
  I would not take ANY medicine while pregnant without first asking a doctor.

The black box warnings on the container says that you should ask a doctor before taking this when pregnant or breast feeding, but you knew that already I bet.

Call your doctor. They'll prescribe anything that might help with the cold.

03/02/10
allegra-d is not working for my nose i took it this morning and it is a 24 hour medicine, can I take a sudafed
Jason L.
04/26/08
Reply
  NO! Allegra-D and Sudafed contain the same nasal decongestant. You should instead mix your medications so that they contain different active ingredients.

I use a mix of Benadryl or Chlorotabs and Allegra-D on the really bad days. This provide two different types of anti-histamines and one type of decongestant. You may also want to consider Naso-Chrom, containing the active ingredient chromalyn. Chromalyn stops the release of histamine, rather relying on meds to block histamine receptors.

Remember, if you can, it is always better to take antihistamines approximately 30-45 minutes prior to your anticipated exposure. This gives the meds time to block all the receptors before hystamine is released.
intelex
04/26/08
Please help, I need to go to bed! Can you take 10 mg Lexapro, 24 hr Sudafed, and Lortab 5/500 together? ?
I kinda wish I didn't start the Lexapro again >.<

I've been in pain for being beyond tense, so much I can't sleep well (atleast it hurts when i try to sleep in my comfy position) so I need the Lortab (Vicodin) because tylenol sinus is crapping out after a couple of hours and then I wake up.

I need the sudafed (24 hour, the kind with 240mg of psuedophedrine) to help my nose congestion >.< My nose is evil.

I normally have no side-effects from all of these individually, but I don't know about it all together. I've been trying to look it up but I don't see much. I can't find anything about any of this stuff interacting together, but it's a lot of medicine XP
Arei
10/31/08
Reply
  The sudafed (24 hour - psuedoephedrine) is non drowsy and may actually make it more difficult for you to sleep. It's a stimulant.

Other than that, there are no drug-drug interactions.

Try using diphenhydramine (Benadryl) for your nose and it may even help you sleep.
agoodquestion
10/31/08
Accidentally took too much 12 hour sudafed?
Didn't have the packaging and accidently took one every 6 hours for a day instead of every 12. I feel ok (except for the cold). What should I do? Am I ok?
A B
07/17/10
Reply
  Don't worry about it. If it were going to cause a problem, it would already have done so. The main danger is a rise in blood pressure, and unless you're a person with blood pressure problems already, you should simply take it easy for 12 hours and let it wear off. It might make you feel a bit jumpy or shaky until the level drops to normal.
Funky Bird
07/17/10
Can I break a 12 hour Sudafed pill in half?
It's hard and coated not the capsule type.
Sharonzeke
06/04/08
Reply
  With tablets like this you need to be careful. You can cut it in half - but the doesn't mean you can take it more regularly. You will get half the dose so it should be fine and therefore meaning it'll only last 6 hours not 12. But keep an eye on what your taking and when you are as otherwise you could over do it. Ultimately it should be fine or you can get 6 hour ones from your local Boots or any other pharmacist - all it is is that they contain a lower does. If its the size of the tablets your struggling with go to your doctor or back to the pharmacist and they should be able to get you something smaller but of the same dose.
Hope this helps! :D
Sorry if it sounds blunt - i work for a pharmacist.
VJStar
06/04/08
Mucinex D is a stimulant, but why am I feeling tired after taking it?
It contains pseudoephedrine, which used to be in over the counter Sudafed. Is it the way my body is responding? I got drowsy about an hour after I took a dose.
iPhone Mike
01/22/09
Reply
  Different people react differently to some medications. That, coupled with the fact that pseudophedrine isn't a concentrated stimulant, may explain why you're tired. Plus, I'm guessing that if you're taking Mucinex D, your sick. Illness increases fatigue. If you're taking Mucinex D BECAUSE it's a stimulant, put down the drugs and pick up a cup of coffee. It'll work better.
Danielle D
01/22/09
How long does Sudafed generally take to begin working?
I'm very, very congested -both sides. Took pharmacy strength Sudafed 12 hr two hours ago and still congested.

01/17/10
Reply
  It should work in 30 minutes or sooner. Call any pharmacist (just look up "Pharmacies" in the Yellow Pages) and tell them the Sudafed hasn't worked, and ask them what they recommend. Pharmacists are so smart and helpful. They know more about medications than most doctors! (Shh..)
Good luck, Christy. :)
LadyLynn
01/17/10
How long does Sudafed generally take to begin working?
I'm very, very congested -both sides. Took pharmacy strength Sudafed 12 hr two hours ago and still congested.
Christy
01/17/10
Reply
  It should work in 30 minutes or sooner. Call any pharmacist (just look up "Pharmacies" in the Yellow Pages) and tell them the Sudafed hasn't worked, and ask them what they recommend. Pharmacists are so smart and helpful. They know more about medications than most doctors! (Shh..)
Good luck, Christy. :)
LadyLynn
01/17/10
pseudoephedrine hydrochloride?
I failed a drug test for meth-amphetamine. I don't do drugs, so I was wondering if pseudoephedrine hydrochloride contained some type of ingredient to cause this. I took Sudafed 12 hour sinus relief.
apollo313
08/26/06
Reply
  yes it could of caused a positive result-- this is one of the chemicals used to make meth. it should be out of your system in 3 to 5 days-- ask for another test
james_a_willis
08/26/06
Ok to take Sudafed while taking Allegra within 24 hours?
A little early, but I think I'm reacting to the ragweed season. I've had allergies all my life, and had allergy shots for about 7 years. Even so, every early August, my nose gets horrible! I went to the doctor and he gave me Allegra (generic) and Sudafed. Both are take one tablet every 24 hours. I took an Allegra this morning at about Noon. My right nostral (and only my right, and always my right) is completely stuffed and running constantly with no relief. Is it ok to take a Sudafed non-drowsy tonight (10-12 hours after taking the Allegra) or should I wait until tomorrow morning?

Please only respond if you know what you're talking about. Thanks!
SS
08/06/06
Reply
  Allegra is an anti-histamine and, unless you are on Allegra-D, there is not any other ingredients in the Allegra.
Sudafed is a decongestant. Allegra-D is a combination of fexofenadine (the antihistamine) and pseudoephedrine (Sudafed).
There isn't any reason you shouldn't be able to take them even at the same time, just as long as your Allegra doesn't already have the Sudafed in it.
daddysnurse
08/06/06
Just about every medication I've ever taken has kept me up all night. What's happening?
Tavist-D was the worst (before it was OTC), but ibuprofin, amoxcycillin, eurythromyacin, hydrocodine ... after the first dose, I'm lucky to get more than two hours of sleep a day until I'm finished. The only exceptions are penicillin (which makes me dizzy) and sudafed, which makes me groggy. Am I just an anomaly, or what?

P.S. Sorry if there are some misplellings in the above. I'm on Sudafed. :)
Cstorm
03/02/06
Reply
  Recent activity in the pharmaceutical industry has changed the makeup of many of these drugs. Most of them used to contain pseudoephedrine which is used in the manufacture of methamphetamine or as an energy supplement. No wonder it keeps you up.

Most of these drugs have had the pseudoephedrine removed in an attempt to stem the creation of dangerous recreational drugs. That's good news for you, who seem to be exceptionally sensitive to it.

If ibuprofen is keeping you up at night it is possibly because sometimes ibuprofen tablets contain caffeine. As far as I know, advil does not contain this additive, so it might be a good choice for you.

Also, NyQuil no longer contains pseudoephedrine and will probably put you right to sleep. It might leave you groggy the next day, though. It also contains alcohol.

You might try taking any of these medications with a side of valerian root tea. It honestly smells like dirty socks, but I've had luck with it.

You're probably just sensitive to one or more ingredients, so stick to the stuff that isn't multi-symptom and only contains one drug. Or turn to NyQuil, but again, not the multi-symptom version, as that still contains pseudoephedrine.

Good luck. See, I'm not such a bad guy.
wrathpuppet
03/02/06
Sudafed + Beconase + anti-histamine?
I suffer from Rhinnitis, and currently take Beconase and anti histamines (citrizen hydrochloride or something similiar). Im wondering is it safe to take sudafed aswell?
thanks.
I suffer from Rhinnitis, and currently take Beconase and anti histamines (citrizen hydrochloride or something similiar). Im wondering is it safe to take sudafed aswell occassionally (i know repeated use by itself is unsafe)?
thanks.
Yes I use beconase everyday as perscribed.
It's not overkill as such, because its needed to help deal with problem. ANti histamines block the histamines so helps body deal with problem, beconase alters the allergic growths molecules etc, and sudafed would open airways to releave pressure etc
jonafon2007
12/28/07
Reply
  The safest solution is to speak to your Doctor, presumably the one who prescribed any initial treatments.
General Banter
12/28/07
I accidentally took 2 Sudafed 24 hour pills in 12 hours.?
i took yesterday morning and, forgetting that i already took one, took one again last night. i went to bed feeling kind of funny (my breathing was odd and my throat was very dry), but this morning i feel really jumpy and nauseous. am i ok? should i go see a doctor?

also, i was wondering if i should eat because maybe it will slow the absorption? or am i making that up.... will eating just make me more nauseous? will it make me throw up?

Please, if anyone could help please do so!
Brookiano
05/17/09
Reply
  Yes, eat something, drink water and maybe some milk. Unless you're sensitive/allergic to this medication, you'll be just fine.

Being worried like this, can make you feel jumpy and nauseous by itself... so have some food and drink and lay down. And if you do feel like throwing up, go ahead - sometimes it does help us feel better. :)

If you do keep feeling bad and have high or irregular heartbeat, or can't breathe/swallow, contact a doctor or call 911.

Most likely you'll be just fine, so relax and feel better soon. :)
LilyFelina
05/17/09
What medicine besides clarinex, has pseudoephedrine ?
The active ingredient pseudoephedrine was taking out of every sudafed product that I saw in Rite Aid.

Why was it taken out, did something bad happen ?

Also, what other medicine besides the clarinex, that I had to get a prescription for, has pseudoephedrine ?

The reason I want to know is, incase I get another bad allergy attack. I don't want to run up a big hospital bill again, I'd rather treat myself with a over-the-counter allergy tablet.

Maybe it's my imagination, but this DESLORATADINE; PSEUDOEPHEDRINE Clarinex-D® 24 Hour pill, is really helping me feel better.

Unlike those nasal sprays, that I'm never using again !
the_force_q
05/14/08
Reply
  One of the ingredients in the illegal drug methamphetamine is pseudoephedrine and the makers of this illegal drug used to go to drug stores and buy huge amounts of sudafed to make this drug. So, laws were passed making drug stores put any OTC meds that contain pseudoephedrine behind the counter and people would have to ask for it, show ID and sign for it. The new Sudafed PE does not work. My daughter has allergies and has very good luck with Alavert-D and Claritin-D, but you have to go to the drug counter and ask for it. The D is for decongestant and that is pseudoephedrine.
Josie826
05/14/08
I vomited bright yellow. Is that a problem?
I havent been settled all day, its starting to worry me. i have to go to college tonight so i cant do much about this at the moment.

This morning i had a Strawberry up & go two sudafed tablets (for sinuses) and a adult dose of Demazin cough medicine.

That was at about 7 30 this morning

I vomited bright yellow at about 9, im not too sure what made that up.

I felt okay for about half an hour, and nauseous ever since. Ive had about 500ml of soda water

Two cans of flattened lemonade and a lamb sandwich

Any ideas how to settle or what could be wrong?
Scott your an idiot.

And no its not appendicitis hehe....already had that.
Manda
02/11/09
Reply
  Sounds like the bile from your stomach.
You need to make sure you're eating enough.
Dave P
02/11/09
Can I take more then one tablet of Claritin D within 24 hour?
I start taking claritin D. and it just works about 10 hour. but the direction say not more then 1 tablet in 24 hour. can I take more then one tablet with in 24 hour.
PlanetChristmas
04/06/09
Reply
  Um, not really. The directions say 1 tablet, so it is one tablet. Just because a medication is sold over the counter, doesn't mean that it doesn't have dangers, especially if the dosing instructions are not followed.

If the Claritin D isn't working for you, try another medication of that type. Tell the pharmacist what you are taking and that it's not working and ask for a recommendation for another product. Most will happily oblige.

I tried the Claritin D myself and it didn't do much either.
M M T
04/06/09
Allegra-D vs. Claritin-D? Generic Allegra-D?
Hi!

I've got all kinds of allergies (all pollen and animal hair, basically), and the congestion due to the allergies lead to frequent sinus infections. Because of this, my doctor has been prescribing Allegra-D (12 hour tablet) for years.

Soon, a new year of my health insurance will begin, and that also means I have to pay a high deductible, so I'd like to figure out if it would be cheaper to switch to Claritin-D.

Does someone have experience switching from Allegra-D to Claritin-D?

Is Claritin-D 12 hour or 24 hour better?

About how much do you pay for a month's worth of Claritin-D (i.e. 60 tablets for 12 hour tablets, 30 tablets for 24 hour tablets), if you don't mind my asking?

Are there any other products that combine a non-drowsy antihistamine and a decongestant that you can recommend?

Thank you in advance for your help.
htowninsomniac
07/27/08
Reply
  I am allergic to nature, and have tried every antihistamine on the market.

First, antihistamines are formulated primarily to take care of indoor, or outdoor allergens, or a somewhat random combination of both. It helps to know what your allergies are, and you seem to know, so you're good there.

Allegra-D is OUTSTANDING at taking care of most of my indoor AND outdoor allergies, although is formulated more towards outdoor allergens. No drowsiness.

Claritin-D is OK at taking care of some of my outdoor and some of my indoor allergies - and is primarily formulated to take care of indoor allergens. Mild drowsiness with some people. Claritin comes in both 12 and 24 hour dosing, but the 12 works approximately 8-12 hours, whereas the 24 works approximately 12 hours :-(.

Zyrtec - recently OTC (over the counter) - is GOOD at taking care of outdoor allergens, and is primarily formulated to take care of outdoor - with some indoor allergen benefits, however Zyrtec's formulation causes moderate - extreme drowsiness for many - which is no fun.

Unfortunately, I cannot help you with the approximate cost however, as I haven't had insurance for years, and because I'm in Texas - I just take a 2 hour drive over the border, avoid the doctors fee for an office call, and I get it all without a prescription - and significantly cheaper.

My allergist suggested Advil (TM) Cold & Sinus for supplementing antihistamines, and for doing a little decongestant work - and I've had to use it faithfully for about 20 yrs now.

For my respiratory system and allergy problems, I'd rather pay through the nose for Allegra-D because I know it works, works well, and doesn't make me drowsy. In my opinion, a small cost savings would NOT make me switch. I like to breathe :-).

What you really need to ask yourself is: Just how important is breathing, and what am I willing to pay.
musicluvr
07/27/08
Can i take claritin D 12 hour in the morning and benadryll at night?
i was taking the 24 hour but was having trouble sleeping and benadryll helps me sleep so can i take claritin D 12 hour at 8 am and then 2 benadryll pills at about 9-930ish pm?
lelia
04/21/09
Reply
  You may want to consider changing your allergy treatment to a short term medication rather than a long term like Claritan not only to minimize the insomnia, but to avoid double dosing. 50 mg of benadryl is a therapeutic dose to treat allergies. It would also be interfering with your AM dose of Claritan.

Do run this past your pharmacist.
Someones' Mom
04/21/09
Don't know if it is Rheumatoid arthritis or not....!!!!?
My relative has been in this dilemma for a long time....She is a female - 55 y. - she has been diagnosed with RA few years back. She started Methotrexate, then changed to Leflunomide. Her fingers improved a bit, but she started seeing another physician who told her that she does not have RA...!!! She did a few tests and the results were :
ESR: 63 ( 1st hour) / 98 ( 2nd hour )
Anti CCP : -ve (1.1)
RF : Weakly reactive
Rose waller test : +ve ( 8 )
He asked her to stop the leflunomide and repeat the same tests 2 weeks later and these were the results:
ESR: 71 ( 1st hour ) / 118 ( 2nd hour)
RF: -ve ( and appeared to be +ve in another lab = 49)
Rose Waller test: +ve ( 14)
What do you think about her case?
Natalia J
08/27/08
Reply
  Did she get tested for scl-70 which is the Scleroderma antibody ( which they think i have) but it gives bad pain in fingers/hands and feet. and bad responsed to cold. it is also a autoimmune disease kinda like RA...just a thought....
carrie A
08/27/08
SILVADENE (silver sulfadiazine) stored in a park car for almost an hour! Would you think it's safe to use?
I bought a Silvadiazin cream (generic brand of Silvadene or Silver Sulfadiazine) to be use for my burn hand. But forgot it inside a parked car for almost an hour or so. I've checked the cream's instructions and found that it must be store at a temperature ranging from 15-25 C.

Now my answer is this, is it safe to use this product on my wound eventhough I let it stored on a heated car for more than an hour? Is this kind of drug can be easily damage by an hour of heat?

Please let me know because I am already using the product....

thanks
Lawrence
06/29/07
Reply
  the best person to anser this question is a pharmist..i would call a local one and ask..just to be safe..no sence using a product that may not even be effective now
becca9892003
06/29/07
What are the age requirements for.....?
What are the age requirements to buy...
Sudafed pe
Coriciden
Aspirin
Robotussin
Triaminic
Alka-seltzer plus cold and cough
Alka-seltzer plus night-time cold
Alka-seltzer plus night cold 
Cvs tussin cough liquid gel
Dexalone
Drixoral cough and congestion liquid caps
Sudafed multi-symptom cold and cough liquid caps
Zicam cough Max melt?

And are any behind the counter?
Are there any other procedures to buy any these? 
Do you know of any place that sells dexalone?
I live in Virginia. 
If you could give me all the information you could find and where you found it, that would be great.
Thanks.
I am not sick, nor would I ever buy all that.
Ohhhh K
07/27/11
Reply
Can I take Zantac 150 an hour before lunch and then again an hour before dinner?
Will Zantac 150 work if I took it about 3 hours before my first meal or does it have to be 1 hour before? Would 1 pill a day llast me through lunch and dinner?
kejo555
05/01/09
Reply
  one pill should last 24 hours
DB2
05/01/09
is it okay to take sudafed, amoxiciiln and amrix a muscle relaxer at the same time?
cvalentine91
01/08/09
Reply
  I AM NOT A DOCTOR

Drugs.com's drug interaction checker says it is ok for you to take Sudafed, Amoxicillin and Amrix at the same time.
Tim G
01/08/09
what happens when you mix sudafed albuteral and budesonide?
i did this and got very paranoid and it was kind of scary.
answertron
08/06/10
Reply
  don't know why.
I have taken all three when I had a wicked cold as prescribed by my doctor.
Each one does something different.
Sudafed is an antihistamine and my daughter has taken that with her asthma inhaler for years, per doctors instructions for post nasal drip.
Albuteral and Pulmacort(budesonide) are often taken together. budesonide is a steroid for asthma and Albuteral is a rescue inhaler.
Unless you abused them and took waaaay too much, nothing outside of a bit of rapid heart beat should occur.
ckngbbbls
08/06/10
Question about Sucralfate for stomach acid?
I am supposed to take it an hour before a meal. Should I take it an hour before giving oral and getting a mouth full of white stuff if I swallow?
demoness_morgane
04/15/09
Reply
  That is the reason you have so much stomach acid! Stop swallowing.. and the acid will die go away!
Stephanie S
04/15/09
If you are taking Sudafed and Actifed for a cold, is it safe to take Advil or Robax for muscle pain as well?
Scummy
01/14/11
Reply
  It depends on how much of each medication you are taking. Call a pharmacist and ask about it.
pelican
01/14/11
i would like to try a 24 hour insulin but havent been able to find one?
i am a type one diabetic and i take novolog on a sliding scale at mealtimes and nph in the morning and at bedtime, i dont really like having to take the 12 hour insulin twice a day but ive tried lantus and ultralente and have had very painful skin reactions to both, ive been taking the nph for 4 years and havent really looked into nething else so im sure there is new insulin available with hopefully a more gentle ph balance but i just moved and cant get in to see a doctor for 2 months so i was curious to see if neone else has had skin probs with the 24 hour insulin and if theyve found a one that isnt bothersome
jalee2207
08/17/08
Reply
  Personally I think the insulin pump is a better solution. With long acting insulin once you've injected it you're stuck with it. The pump uses only short acting insulin and gives you small (basal) amounts at a time 24/7 just as a normal pancreas would do then you take additional insulin(bolus) every time you eat anything with carbs. Hope this Helps.
jenius
08/17/08
I take Adderal Xr 20mg and Lamictal 100mg would it be safe to use Sudafed PE with these medications?
I take these meds for ADHD and Bipolar.
Robert
01/01/07
Reply
  I would seriously NOT recommend taking Sudafed PE with your current medications. As you probably know, Adderal is a powerful stimulant with effects on the heart such as increasing blood pressure and heart rate.

Sudafed PE also stimulates the heart, making it dangerous in combination with Adderal. Combining the two could lead to heart problems such an arrythmia (potentially fatal change in your heartbeat).

BTW, did your doctor or pharmacy tell you anything about the interaction between Adderal and Lamictal? Taking these drugs together increased the risk of seizures. Since you've been taking this combination already it doesn't seem to be a problem for you, but just so your aware of the interaction and risk of seizures.
Pharmacy_Tony
01/01/07
What activity burns the most calories per hour and how many calories does it burn?
out of these 9 activities, which one burns the MOST calories per hour, and how many calories does the activity burn per hour?
1)running
2)biking
3)gymnastics
4)akkido
5)jujutsu
6)swimming
7)roller skating
8)dance dance revolution
9)walking
or if there are any other ideas of exercises that burn more calories than those above, that don't need a snowy area to do, like skiing, please post them below.
Zerina
04/27/11
Reply
  ok firstly it depends on how long your going to exersize for, BUT i have to say gymnastics and/or dance dance revolution (i used to be an elite gymnast and i trained 32 hours a week) i think they would be equal when it comes to burning calories, but i think gymnastics is more fun because there are trampolines and jumping off stuff lol :)
good luck
Laura H
04/30/11
Any experience with Trilyte?
I was wondering how long it will be in effect?
Its a laxative for a surgical procedure tommarrow.
I have to drink a gallon of it....
I started drinking it every ten minutes over an hour ago.
Not much movement so to speak.
(I havent had much solid food in the last 24 hours)
I would like to go out for an hour at 9:30pm
Does anyone think its possible
freshbliss
03/22/07
Reply
  Keep going out to a minimum in case you need to get to the bathroom. You can probably run in and out somewhere quick. Good luck with your procedure tomorrow. Drinking this stuff is going to be the worst part of the whole thing! ;o)
TJTB
03/22/07
nursing question...please help.?
A client with deep vein thrombosis has an I.V. infusion of heparin sodium infusing at 1,500 U/hour. The concentration in the bag is 25,000 U/500 ml. How many milliliters of solution should the nurse document as intake from this infusion for an 8-hour shift?
♫dizzybanddd♫ [is going nuts!]
10/10/06
Reply
  450 per every 8 hours
vickie p
10/10/06
Ritalin SR 20 mg how much does it release per hour?
prescribed 40 mg SR once a day how much does it release per hour?
is the short acting better?
f'it
01/10/11
Reply
  you can ask your 24 hr Walgreens Pharmacist..........
goldenretrievers
01/10/11
I have a corneal ulcer and i saw the doctor the day i got it and he gave me Zymar how long to cure.?
My whole eye is red but there is nothing visible to the human eye on my cornea. how long will it take to cure it if he told me to take eye drops once every hour on the hour day and night.
PuRpLe--PaNdA
09/23/08
Reply
  I had a corneal ulcer 20 years ago and it still gives me trouble from time to time. I have to keep eyedrops on the night table and give myself drops if I wake up with the slightest dry feeling in my eyes. If I don't act when I feel my eyes are dry, the left one will be so painful by morning that the ulcer will "come back" and I'll be late for work because, after putting in drops, it will take another few hours for the pain to subside enough to open my eye. To PREVENT dry eyes, I never sleep with a fan blowing or a breeze, and I keep a humidity gauge in the room to alert me to very dry winter nights. I found that 20% humidity in the winter is dangerously low for my eyes.
Vindaloo99
09/23/08
Does anyone else get heartburn from taking Zyrtec-D?
It is an allergy medicine.

I get nasty heartburn for about half an hour after taking it.

I think it may be because I don't swallow it with water. Confirm?

The only other detail I can add is that it's the 12 hour tab.
forminasage402
04/11/07
Reply
  Um, you really need to take it with some liquid. Are you just swallowing a dry pill and that's it? I would take it with a glass of water.

Take it with your breakfast, since it has sudafed in it you should take it as early in the day as possible. It should be taken with food since it's causing you indigestion. You should take regular old Zyrtec at night, not Zyrtec-D at night.
wwhrd
04/11/07
Zyrtec- D 12 Hour?
Does Zyrtec-D 12 hour relieve itching form hives? I take it mainly for postnasal drip, but I also have hives/allergies.
Jay15539
01/14/08
Reply
  Yes it might help somewhat. However Benadryl will work much better for the hives themselves and for the itchiness. It is safe to take Benadryl along with the Zyrtec. Just follow the dosage directions on the bottle for your age.
deegilesrn
01/14/08
When will the Mucinex D start taking effect?
I am badly congested. My nose is completely clogged. I just went out and bought some Mucinex D. When will the Mucinex D start to work? A half hour from now? An hour from now? 2 hours? tomorrow?
Thanks.
Emily
09/22/08
Reply
  not that long, probably an hour from when you took it.

but when it starts working, it woks wonderfully.

=]]


hope you feel better!!! <3
Alison P
09/22/08
Cartia XT ...on this med will these side effects continue?
# Cartia XT 24-Hour Sustained-Release Beads Capsules may cause dizziness, lightheadedness, or drowsiness. These effects may be worse if you take it with alcohol or certain medicines. Use Cartia XT 24-Hour Sustained-Release Beads Capsules with caution. Do not drive or perform other possibly unsafe tasks until you know how you react to it.
# Cartia XT 24-Hour Sustained-Release Beads Capsules may cause dizziness, lightheadedness, or fainting; alcohol, hot weather, exercise, or fever may increase these effects. To prevent them, sit up or stand slowly, especially in the morning. Sit or lie down at the first sign of any of these effects.
# Cartia XT 24-Hour Sustained-Release Beads Capsules may cause you to become sunburned more easily. Avoid the sun, sunlamps, or tanning booths until you know how you react to Cartia XT 24-Hour Sustained-Release Beads Capsules. Use a sunscreen or wear protective clothing if you must be outside for more than a short time.
# Patients who take medicine for high blood pressure often feel tired or run down for a few weeks after starting treatment. Be sure to take your medicine even if you may not feel "normal." Tell your doctor if you develop any new symptoms
darkgentleman161
04/08/08
Reply
  Actually what you wrote sounds pretty ominous. But if you read the patient info for almost any prescribed med you'll see it's just as bad. They list everything that people in the initial test group complained about even though they were not sure if the med caused it or something else. They list possible side effects even if only 1% of the study group reported this symptom. The sunburn thing, if you get it could be long term but it's not like you can't be in the sun...just be sensible about it. The dizziness and drowsiness would probably get much better with a little time. If it wouldn't you could tell your doctor you want a different med to try. There are several similar meds available. The tired rundown feeling usually resolves in a few weeks. Remember these are POTENTIAL side effects. You won't get all of them, maybe you won't get any. Always remember it is OK to let the doctor know if the med is not agreeing with you.
hopeymagoo
04/08/08

Videos

Consumer feedback Disclaimer
Status updates

BethDeJong: God damn do you NEED to tell every pharmacy that doesn't have Sudafed 24 hour about my allergy condition?! #DontThinkSo #STFU
just4kicks808: Motivation to clean my room consisted of 2 quad shot americanos and a 12 hour sudafed tablet. Hopefully I can sleep tonight.
T2PRETTY69: Please don't whisper "12 hour sudafed, generic" I will ask u to speak up
rsbagga: Blast you, Non-Drowsy 12-Hour Sudafed. I think by "Non-Drowsy" you meant "this will feel like you got hit by a truck."
epilnivek: Took a Mucinex D, with 120mg of Sudafed, and now I feel weeeeeeeeeeeeeeeeeeeird.
LALEEZY01: Being preggo doesn't help either. RT @asyakiss: @LALEEZY01 I can take mucinex and sudafed.... And. U better believe I'm taking it.